# SDR MASA2015032912989

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 1520
- Aircraft time: 27,231 hours, 22,457 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flt Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBD FLT SPOILER AND SPOILERON CAUTION.  MAINTENANCE PERFORMED S-POST TEST, FAULT CLEARED.
